Acneiform eruptions

Questions and answers on "Acneiform eruptions"

my face turned very dark also dark under eyes i went to doctor he told it is infection and asked me to use lobate gm i used it and darkness was gone however got pimples on face now left with dark spots when i stop using the cream face is turning dark again

doctor1 MD

Brief Answer:
Avoid LOBATE cream, Send clinical pictures

Detailed Answer:
Hello XXXXXXX
Thank you for posting on HealthcareMagic.

I appreciate your concern regarding your skin condition and i will try to solve your query in best possible way.

The definitive diagnosis of your condition is...

Read Full Thread   Ask a Doctor Now

Hello doc,i ve used flucort skin lotion regulerly on my face more than 2yrs. now i ve stopped it since 10 months.. my problem is i am getting pimples & red rashesh & any tablets like azithromycin or other antibiotic creams like clindamycin not working for me....it gets worse when i use any allopathy creams or tablet...what treatment is best for me? .... can it be cure?.... plz help!!

doctor1 MD

Hi,
Long term use of flucort lotion and its abrupt withdrawal has led to acneiform eruptions over your face that is basically your pimples are flucort induced. Use a mild cleanser to clean your face and follow it up with a water based moisturiser. You have mentioned that your skin gets worse on...

Read Full Thread   Ask a Doctor Now

Hi..i am 22 years old,and my name is Ayesha.I had a pimple,it seemed at my forehead , chin and chicks also.sometime it was painful.few yers ago I used a formula cream for change my dark complexion but unfortunatly my skin was damage on this cream,my face comlexion had changed in double tonic face.and now many pimples and its marks on my face.kindly suggest me that what can i do for stop pimples and romove spots??

doctor1 MD

Hi,
Most of the formula creams for treatment of pigmentation contain steroid. Acneiform eruptions is the side effect of topical steroids.
Stop using any cream or oily substance on your face and reduce oiling the scalp hair, because they promote these lesions.
Consult a dermatologist so that...

Read Full Thread   Ask a Doctor Now

suppose i get physical with an AIDS person without any protection, will i get AIDS instantly or will i be able to cure myself if i go to doctor next day and get proper medic?

doctor1 MD

Hi Ravi,
Long term use of topical steroids over face is harmful most of the times, as it leads to steroid dermatitis, atrophy, telengiectasia, hypopigmentation, acneiform eruptions.
Whatever is perceived by you as fairness, it may be hypopigmentation.
It is better to stop these medications but...

Read Full Thread   Ask a Doctor Now

Can overdose of steroid cream/lotions for psoriasis cause uvula enlargement?

doctor1 MD

Hi,
Welcome to HCM.
Burning, itching, irritation, dryness, folliculitis, hypertrichosis, acneiform eruptions, hypopigmentation, perioral dermatitis, allergic contact dermatitis are the certain side effect caused by the flucort forte lotion.
Uvula enlargement has not been mentioned in the side...

Read Full Thread   Ask a Doctor Now

hi my name i luke and iam 30 years old, i recently came off a course of anabolic steroids for body building a few months ago and since then i have quite bad acne on both shoulders and is not getting any better with antibiotics and antibacterial washes etc, i am now suspecting it could be a yeast infection but need some advice about this p;ease, the spots and my skin do not feel or look like normal spots as my skin is rough as well as having big red spots and white heads

doctor1 MD

Hi Luke,
You are probably having steroid induce acneiform eruptions.
It would take sometime to respond to anti acne medication. You may consult a dermatologist, so that you can be started on an oral anti acne medicine isotretinoin. Continue with anti acne soaps and topical medicines. Hope that...

Read Full Thread   Ask a Doctor Now

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.

doctor1 MD

Brief Answer:
Use non-comedogenic products

Detailed Answer:
Hello,
Thank you for writing to us on HCM.
Use of cosmetics like Olay day and night cream can often to clogging of pores and thus lead to type of acne called acneiform eruptions.
Acneiform eruptions can be treated by applying topical...

Read Full Thread   Ask a Doctor Now

About three months ago I started to develop horrible acne mainly on my chest and back but also my face. It appears I may also have some melasma above my upper lip. This is the worst I have ever seen my skin and do not know how to treat it. I've tried different face washes, home remedies, and all natural products nothing has seemed to work. Im not sure what to do next.

doctor1 MD

Brief Answer:
acneiform eruption, drug induced

Detailed Answer:
Hello,
Thank you for posting on HealthcareMagic.

I appreciate your concern regarding your skin condition and i will try to solve your query in best possible way.

The definitive diagnosis of your condition is difficult to make unless...

Read Full Thread   Ask a Doctor Now

I am 24 year female affected with brain fever,so doctor advised me to take AKT4,livogen,sompraz,almito,bennodon.will these tablets have side effects?I have boils and pimples all over the face after taking up medicines.will these have severe reactions?

doctor1 MD

Brief Answer:
These drugs to be continued. Standard treatment for acne to be taken.

Detailed Answer:
Hi,

Thanks for being on Healthcaremagic.com. I am Dr.Ajay Panwar, a neurologist, here to answer your query.

You are apparently on antituberculous therapy(AKT4) for Tuberculous meningitis(TBM)....

Read Full Thread   Ask a Doctor Now

my son,age 21 years has been a long time user of valproic acid(over 10 years). for the last 6 weeks he has developed some rash on his upper body(chest/back/arms/forearms) with itching.
we have consulted various drs(including 2 skin specialists) who put him on anti allergic medicines, anti biotics, and steroids oral as well as local applications but nothing has helped.
his rash is like small acne/boils red in color and there is itching there as well.
please suggest what could be the cause. he is on other anti epileptic meds too like pregalin/frisium/zonisep.

doctor1 MD

Hello,
Welcome to health care magic.
From your description, It seems to me that your son may be having either pityrosporum folliculitis or acneiform eruption. You can Google for images and compare. Pityrosporum folliculitis is an yeast infection and subsides with a course of itraconazole orally....

Read Full Thread   Ask a Doctor Now

Recent questions on  Acneiform eruptions

doctor1 MD

i have had my mirena for around two years, a little over a year ago i started lloosing hair i went to a dermatologist who diganosed it at alopecia arearta it sarted of with one circle sport at a time, once the hair grew back another one woulld appear, the circles are now getting bigger and there are always 2 or three at a time. could this be the mirena i also have bad acne that nothing seems to clear up

doctor1 MD

hi , recently i had been to dermatologist ..due to acne/rashes on my face...past from 1 month..doctor has suggested derma dew aloe lotion & cincure gel morning after bath & wontin creme evening after 6 pm to apply on my acne...but now i cheeks have got inflammted...lower part of eyes has also got swollen ..so suggest me wheather to go to doctor again or not...

doctor1 MD

I am suddenly breaking out with a red rash at my cheek -around the mouth near to ears - i don t have a history of acne but this is like red almost welt Like. I took 25 mg of benadryl as I am not sure what is causing this. It goes away and then it comes back - HELP

doctor1 MD

Recently I purchased acnefree for sensitive skin. When I first put it on a noticed a slight burning sensation. I put makeup over it and went to work. By 6pm my face was super itchy, I took the makeup off with a scrubby face wash and left it alone. When I woke up I had red bumps all along the areas I had acne which was my chin and cheeks. After consulting with a dermatologist over the phone I was told to use cortisone 10 to relieve the itching. After applying my skin started to form white pus filled white heads. Today they are much larger and filled with pus and my face itches constantly. I have a week wait for a dermatologist what should I do?

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Lab Tests